Alert archive / Michigan / River Flood Warnings in 2013
River Flood Warning 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Jan 30, 2013, 2:02 PM EST for Newaygo County, Michigan. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 2:02 PM EST (19:02 UTC)
- Expired
- Jan 31, 2013, 2:41 PM EST
- In force
- 25 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- Minor
County Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 76 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskegon River near Croton Dam (CROM4).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04121970, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
127 WGUS43 KGRR 301902 FLWGRR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 202 PM EST WED JAN 30 2013 ...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... MUSKEGON RIVER NEAR CROTON AFFECTING NEWAYGO COUNTY .RIVER LEVELS CONTINUE TO INCREASE ON THE MUSKEGON RIVER. RAINFALL OVER THE PAST 24 HOURS HAS RANGED FROM ONE TO TWO INCHES ACROSS THE MUKSEGON RIVER BASIN. RAIN WILL TURN OVER TO SNOW THIS EVENING AND TEMPERATURES WILL DROP THROUGHOUT THE NIGHT. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER TRY TO WALK... SWIM... OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY. THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD STAGE. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC123-312102- /O.NEW.KGRR.FL.W.0002.130130T1902Z-130202T0642Z/ /CROM4.1.ER.130130T1724Z.130131T0600Z.130201T1842Z.NO/ 202 PM EST WED JAN 30 2013 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD WARNING FOR THE MUSKEGON RIVER NEAR CROTON. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 PM WEDNESDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COTTAGES AND HOMES DOWNSTREAM OF NEWAYGO ON RIVERVIEW DRIVE IN BRIDGETON TOWNSHIP AND PEPPERIDGE IN ASHLAND TOWNSHIP. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON APR 2 1998. $$
3 follow-up statements
542 WGUS83 KGRR 310349 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1049 PM EST WED JAN 30 2013 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... MUSKEGON RIVER NEAR CROTON AFFECTING NEWAYGO COUNTY .THE CURRENT WEATHER IS DOMINATED BY LAKE EFFECT SNOW AND BELOW FREEZING TEMPERATURES. THIS WEATHER SYSTEM WILL PRODUCE SNOWFALL AMOUNTS RANGING FROM 6 TO 12 INCHES NEAR LAKE MICHIGAN AND 1 TO 3 INCHES FARTHER INLAND. THE EXTENDED OUTLOOK IS FOR TEMPERATURES TO RETURN TO NEAR NORMAL. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC123-311800- /O.EXT.KGRR.FL.W.0002.000000T0000Z-130131T1800Z/ /CROM4.1.RS.130130T1724Z.130130T2300Z.130131T0600Z.NO/ 1049 PM EST WED JAN 30 2013 THE FLOOD WARNING CONTINUES FOR THE MUSKEGON RIVER NEAR CROTON. * AT 9:30 PM WEDNESDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COTTAGES AND HOMES DOWNSTREAM OF NEWAYGO ON RIVERVIEW DRIVE IN BRIDGETON TOWNSHIP AND PEPPERIDGE IN ASHLAND TOWNSHIP. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.9 FEET ON DEC 29 2008. $$ MIC077-310419- /O.CAN.KGRR.FL.W.0001.000000T0000Z-130131T1800Z/ /VCKM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1049 PM EST WED JAN 30 2013 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER NEAR VICKSBURG. * AT 9:56 AM WEDNESDAY THE STAGE WAS 4.6 FEET. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 4.9 FEET AFTER MIDNIGHT TONIGHT. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$ 10/63
112 WGUS83 KGRR 311614 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1114 AM EST THU JAN 31 2013 ...THE FLOOD WARNING HAS BEEN CANCELLED AND DOWNGRADED TO A FLOOD ADVISORY FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... WHITE RIVER ABOVE WHITEHALL AFFECTING MUSKEGON COUNTY MUSKEGON RIVER NEAR CROTON AFFECTING NEWAYGO COUNTY .THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC121-011814- /O.EXT.KGRR.FL.W.0003.000000T0000Z-130202T0000Z/ /WHTM4.1.RS.130130T2327Z.130131T1000Z.130201T1200Z.NR/ 1114 AM EST THU JAN 31 2013 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER ABOVE WHITEHALL. * UNTIL FRIDAY EVENING. * AT 10:45 AM THURSDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 6.0 FEET...EXPECT MINOR FLOODING OF SEVERAL COTTAGES... CANOE LIVERIES...AND FARMLAND ALONG THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.9 FEET ON APR 5 2011. $$ MIC123-011344- /O.EXT.KGRR.FL.W.0002.000000T0000Z-130201T1344Z/ /CROM4.1.RS.130130T1724Z.130130T2300Z.130201T0144Z.NO/ 1114 AM EST THU JAN 31 2013 THE FLOOD WARNING CONTINUES FOR THE MUSKEGON RIVER NEAR CROTON. * AT 10:45 AM THURSDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COTTAGES AND HOMES DOWNSTREAM OF NEWAYGO ON RIVERVIEW DRIVE IN BRIDGETON TOWNSHIP AND PEPPERIDGE IN ASHLAND TOWNSHIP. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.9 FEET ON DEC 29 2008. $$ MIC073-311644- /O.CAN.KGRR.FL.W.0004.000000T0000Z-130202T0300Z/ /MPTM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1114 AM EST THU JAN 31 2013 THE FLOOD WARNING IS CANCELLED FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. AND HAS BEEN DOWNGRADED TO A FLOOD ADVISORY. * AT 10:15 AM THURSDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.9 FEET. THE RIVER WILL FALL TO 6.4 FEET BY TOMORROW MORNING. * IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF THE GOLF COURSE... ISLAND PARK AND NELSON PARK IN WESTERN MT. PLEASANT * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.0 FEET ON OCT 31 2009. $$ WALTON
273 WGUS83 KGRR 311941 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 241 PM EST THU JAN 31 2013 ...THE FLOOD WARNING HAS BEEN CANCELLED AND DOWNGRADED TO A FLOOD ADVISORY FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN... MUSKEGON RIVER NEAR CROTON AFFECTING NEWAYGO COUNTY .THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC123-312011- /O.CAN.KGRR.FL.W.0002.000000T0000Z-130201T1344Z/ /CROM4.1.RS.130130T1724Z.130130T2300Z.130131T1651Z.NO/ 241 PM EST THU JAN 31 2013 THE FLOOD WARNING IS CANCELLED FOR THE MUSKEGON RIVER NEAR CROTON. * AT 12:45 PM THURSDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 11:51 AM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND FALL BELOW BANKFULL STAGE LATE FRIDAY. * IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COTTAGES AND HOMES DOWNSTREAM OF NEWAYGO ON RIVERVIEW DRIVE IN BRIDGETON TOWNSHIP AND PEPPERIDGE IN ASHLAND TOWNSHIP. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.9 FEET ON DEC 29 2008. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jan 30, 12:41 PM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Jan 30, 12:41 PM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1241 PM EST WED JAN 30 2013
.SYNOPSIS...
ISSUED AT 330 AM EST WED JAN 30 2013
TEMPERATURES WILL FALL THROUGH THE DAY TODAY RESULTING IN RAIN
GRADUALLY CHANGING TO LIGHT SNOW SHOWERS AND FLURRIES. IT WILL BE
COLD WITH POTENTIALLY SIGNIFICANT LAKE EFFECT SNOW SHOWERS BEGINNING
TONIGHT THROUGH FRIDAY. THE COLDEST DAYS WILL BE THURSDAY AND FRIDAY
AND TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE WEEKEND.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY AFTERNOON)
ISSUED AT 330 AM EST WED JAN 30 2013
NUMEROUS SHORT TERM FCST CONCERNS INVOLVE DETERMINING POTENTIAL FOR
SIGNIFICANT LAKE EFFECT SNOW TONIGHT THROUGH FRIDAY AND DEALING WITH
HYDROLOGICAL/FLOODING ISSUES (PLEASE REFERENCE HYDRO SECTION BELOW
FOR THOSE DETAILS).
KGRR RADAR/SFC OBS INDICATE RAIN ACROSS OUR AREA EARLY THIS MORNING.
THE RAIN WILL CONTINUE THROUGH THE EARLY MORNING HOURS BEFORE
GRADUALLY TAPERING OFF LATER THIS MORNING. IT WILL BEGIN TO
TRANSITION TO SNOW SHOWERS OVER OUR FAR NW FCST AREA AROUND LDM AND
PENTWATER FIRST AS NNW FLOW CAA STRENGTHENS ON THE BACK SIDE OF THIS
SYSTEM.
LOW LEVEL CRITICAL THICKNESS TOOLS SUGGEST P-TYPE UP AROUND LDM WILL
ALREADY SWITCH OVER TO SNOW BY AROUND 12Z. AN INCH OR TWO OF SNOW
ACCUMULATION IS EXPECTED TODAY OVER OUR FAR NW COUNTIES AND PERHAPS
LOCALLY HIGHER AMOUNTS TODAY THROUGH THIS EVENING GIVEN DEFORMATION
ZONE DYNAMICS IN THAT AREA.
PCPN TYPE WILL CHANGEOVER TO LIGHT SNOW SHOWERS/FLURRIES IN THE KGRR
AREA TOWARD MID AFTERNOON AND IN OUR SE FCST AREA TOWARD LAN AND JXN
BY LATE AFTERNOON. HOWEVER WITH THE EXCEPTION OF OUR FAR NW FCST
AREA THE REST OF OUR AREA WILL ONLY RECEIVE UNDER AN INCH OF SNOW
THIS AFTERNOON.
SIGNIFICANT WNW FLOW LES WILL DEVELOP TONIGHT AS H8 TEMPS PLUNGE TO
AROUND -18 C BY 12Z THURSDAY. THE MOST PROLIFIC WNW FLOW LES SHOULD
OCCUR THURSDAY THROUGH THURSDAY NIGHT WITH H8 TEMPS OF -19 TO -21
C... DEEP MOISTURE... GOOD UPSTREAM RH AND INSTABILITY ALL IN PLACE.
DGZ DEPTH IS FAVORABLE AS ARE OMEGAS... PARTICULARLY THURSDAY NIGHT
WHEN OMEGAS ON THE ORDER OF 15 MICROBARS/SEC ARE NOTED IN THE MIDDLE
OF THE DGZ NEAR LAKE MI. SIGNIFICANT LAKE EFFECT SNOW WILL CONTINUE
FRIDAY.
OUR FAVORED WNW FLOW SNOW BELT REGIONS HAVE POTENTIAL TO PICK UP 6
TO 12 INCHES OF SNOW FROM TONIGHT THROUGH FRIDAY WITH LOCALLY HIGHER
AMOUNTS IN EXCESS OF A FOOT LIKELY FOR THE COUNTIES ALONG THE LAKE
MI SHORELINE. WE WILL ISSUE A LAKE EFFECT SNOW WATCH FOR OUR WESTERN
TWO TIERS OF COUNTIES FOR TONIGHT THROUGH FRIDAY.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 330 AM EST WED JAN 30 2013
THE OVERALL THEME SEEMS TO BE COLD WITH SNOW INTO SUNDAY THEN A SLOW
WARMING TREND AFTER THAT.
WHILE THE MODELS DO SEEM TO BE IN GOOD AGREEMENT TONIGHT WITH THE
OVERALL PATTERN THERE IS A CLEAR SHIFT TO A MORE SOUTHERN POSITION
OF THE POLAR JET INTO THE MIDDLE OF NEXT WEEK. THAT WILL ALLOW FOR A
MORE SOUTHERLY TRACK ON ANY CLIPPER SYSTEMS ON THE NORTHERN STREAM.
THAT HAS ALLOWS ME TO DROP THE MENTION OF RAIN FOR MONDAY.
THERE IS STILL THAT STRONG EAST ASIAN JET NEAR 35N THAT EXTENDS FROM
150E TO 165W AT 30TH/00Z WITH SPEEDS TO 200 KNOTS. LITTLE QUESTION
THAT WILL HAVE SIGNIFICANT DOWNSTREAM IMPACTS AS ALL THAT ENERGY
MOVES INTO WESTERN NORTH AMERICA THIS COMING WEEKEND. IT HELPS TO
RETROGRADE THE POLAR VORTEX FROM NEAR BAFFIN ISLAND (30TH/00Z) TO
WESTERN HUDSON BAY BY SUNDAY. THAT WILL HELP TO KEEP THE POLAR JET
CORE NEAR OR SOUTH OF SOUTHWEST MICHIGAN THROUGH THE WEEKEND. THAT
IN TURN MEANS THE COLD AIR WILL BE DEEP ENOUGH FOR LAKE EFFECT SNOW
THROUGH THE WEEKEND.
A SHORTWAVE MOVES JUST SOUTH OF MICHIGAN SATURDAY AND THAT TURNS
THE BOUNDARY LAYER WINDS MORE WESTERLY. THE MOISTURE STAYS DEEP
ENOUGH AND 850 MB TEMPS COLD ENOUGH THAT A WEST SOUTHWEST WIND LAKE
EFFECT EVENT IS LIKELY. THAT IS FOLLOWED SUNDAY BY A DIGGING JET ON
THE WEST SIDE OF THE POLAR VORTEX THAT BRINGS A DECENT SOUTHWEST
WIND LAKE EFFECT EVENT FOR SATURDAY NIGHT. WITH IS FOLLOWED BY MORE
COLD AIR AND LAKE EFFECT SUNDAY. THEN THERE IS THE MONDAY
SYSTEM...IF THAT CONTINUES TO TRACK FARTHER SOUTH WE COULD HAVE
ANOTHER SNOW EVENT MONDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1241 PM EST WED JAN 30 2013
PLENTY OF IMPACT TO AVIATION INTERESTS OVER THE NEXT 24 HOURS.
LOTS OF IFR AND LIFR PRESENT ACROSS THE AREA AT 1730Z. THIS IS ALL
ASSOCIATED NEAR THE AREA OF LOW PRESSURE MOVING BY JUST TO THE
SOUTH OF I-94. LIGHT RAIN TO DRIZZLE IS ALSO BEING FOUND. AS THE
LOW MOVES SE OF THE AREA THIS AFTERNOON...PCPN WILL BEGIN CHANGING
OVER TO SNOW FROM W TO E. PCPN WILL BE DIMINISHING AS THIS
CHANGEOVER OCCURS...SO NOT A LOT OF SNOW ACCUMULATION THIS EVENING
AT THE TERMINALS.
LAKE EFFECT SNOW SHOWERS WILL THEN DEVELOP THIS EVENING. INITIALLY
THE FLOW WILL BE NW...WHICH WILL FAVOR KAZO. THE FLOW WILL THEN
BACK TO WNW AND WILL SLOWLY SPREAD STRONGER SNOW SHOWERS NORTH
THROUGH THU MORNING. WE TRENDED THE TERMINALS THIS WAY WITH IFR
VSBYS AS THE STRONGER SNOW SHOWERS ARE EXPECTED TO MOVE IN. WE
WILL ALSO SEE PERSISTENT WIND GUSTS AROUND 25 KNOTS OR SO...EVEN
OVERNIGHT AND CONTINUING INTO THU.
&&
.MARINE...
ISSUED AT 330 AM EST WED JAN 30 2013
A SCA REMAINS IN EFFECT THROUGH 18Z AND WE WILL HOIST A GALE WARNING
FOR THIS AFTERNOON THROUGH TONIGHT WITH WNW TO NW GALES OF 35 TO 40
KTS ANTICIPATED.
&&
.HYDROLOGY...
ISSUED AT 330 AM EST WED JAN 30 2013
A FLOOD WARNING REMAINS IN EFFECT FOR THE LAKESHORE COUNTIES AS WELL
AS LAKE AND NEWAYGO COUNTY WHERE AREAS THAT RECEIVED SUBSTANTIAL LAKE
EFFECT SNOW IN THE LAST WEEK HAD A RAPID SNOW MELT OCCURRING OVER
FROZEN GROUND. RAINFALL TOTALS OVER THE LAST 24 HOURS HAVE BEEN
IMPRESSIVE AND HAVE EXCEEDED TWO INCHES IN SOME AREAS NECESSITATING
THE AREAL FLOOD WARNING.
THE EXPECTATIONS IN THE WARNING AREA ARE THAT WE WILL SEE SMALLER
STREAMS AND RIVERS SPILL OUR OF THERE BANKS...PONDING OF WATER IN
LOW SPOTS OF ROADWAYS AND FLOODING OF CULVERTS...DITCHES AND FIELDS.
THE FLOOD WATCH CONTINUES FOR THE REMAINDER OF THE AREA WHERE THE
SNOWMELT AND ALL THE RAINFALL COULD CAUSE FLOODING ISSUES THROUGH
THE DAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY FROM 7 PM THURSDAY TO 1 PM EST
SATURDAY FOR MIZ037-038-043-044-050-056-057-064-065-071-072.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
SATURDAY FOR MIZ037-038-043-044-050-056-057-064-065-071-072.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
LMZ844>849.
GALE WARNING UNTIL 7 AM EST THURSDAY FOR LMZ844>849.
&&
SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...WDM
AVIATION...NJJ
HYDROLOGY...LAURENS
MARINE...LAURENSHazardous weather outlook, Jan 30, 6:44 AM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 644 AM EST WED JAN 30 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-311145- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 644 AM EST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT RISES ON SMALLER STREAMS AND RIVERS WILL CONTINUE TO POSE A FLOODING THREAT TODAY AND TONIGHT. ICY CONDITIONS MAY DEVELOP QUICKLY ON AREA ROADWAYS THIS AFTERNOON AS TEMPERATURES FALL WELL BELOW FREEZING. SNOW WILL BEGIN TO FALL BY EARLY THIS EVENING. THIS SNOW IS LIKELY TO ACCUMULATE ON TOP OF ANY ICE THAT FORMS ON ROADS AND RESULT IN HAZARDOUS TRAVEL CONDITIONS THIS EVENING AND TONIGHT. SNOW WILL FALL THROUGH TONIGHT WITH THE HIGHEST SNOW AMOUNTS EXPECTED NEAR THE LAKE SHORE AND ALONG AND WEST OF HIGHWAY US 131. GUSTY WINDS WILL ALSO PRODUCE NEAR ZERO VISIBILITIES AT TIMES THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW OFF OF LAKE MICHIGAN WILL CONTINUE TO FALL THURSDAY AND SOME OF FRIDAY. CONTINUED TRAVEL IMPACTS WILL BE LIKELY FROM THIS ADDITIONAL SNOW. RIVER RISES AND POTENTIAL ICE JAMS WILL CONTINUE TO BRING A FLOOD THREAT INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW TOTALS...OR ANY INSTANCES OF FLOODING TO THE NATIONAL WEATHER SERVICE. LMZ844>849-311145- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 644 AM EST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. SNOW SHOWERS TONIGHT WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THURSDAY THROUGH SATURDAY. SNOW SHOWERS SATURDAY WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 30, 9:00 AM EST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
900 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN MARSHALL 42.27N 84.96W
01/30/2013 M1.26 INCH CALHOUN MI CO-OP OBSERVER
24 HOUR RAINFALL.
&&
HOVINGLocal storm report, Jan 30, 9:15 AM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 2 SE HERSEY 43.82N 85.41W
01/30/2013 M2.04 INCH OSCEOLA MI MESONET
24 HOUR RAINFALL.
0500 AM HEAVY RAIN 7 NNW SCOTTVILLE 44.05N 86.33W
01/30/2013 M1.22 INCH MASON MI COCORAHS
24 HOUR RAINFALL.
0530 AM HEAVY RAIN BELLEVUE 42.44N 85.02W
01/30/2013 M1.81 INCH EATON MI CO-OP OBSERVER
SINCE THE RAIN BEGAN 1.81 INCHES OF RAIN HAS FALLEN.
0538 AM HEAVY RAIN 2 S BALDWIN 43.88N 85.85W
01/30/2013 M1.48 INCH LAKE MI OTHER FEDERAL
24 HOUR RAINFALL AT BALDWIN RAWS.
0545 AM HEAVY RAIN 3 W JACKSON 42.25N 84.47W
01/30/2013 M1.50 INCH JACKSON MI COCORAHS
24 HOUR RAINFALL.
0600 AM FLOOD 4 E HOLLAND 42.78N 86.04W
01/30/2013 OTTAWA MI BROADCAST MEDIA
104TH AVE JUST SOUTH OF ADAMS ST IS CLOSED DUE TO
FLOODING. REPORT COURTESY OF FOX17.
0600 AM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.22W
01/30/2013 M1.95 INCH MUSKEGON MI ASOS
24 HOUR RAINFALL. TWO DAY TOTAL IS 2.70 INCHES.
0600 AM HEAVY RAIN 5 WNW HOLLAND 42.80N 86.20W
01/30/2013 M1.67 INCH OTTAWA MI CO-OP OBSERVER
24 HOUR RAINFALL. TWO DAY TOTAL OF 2.38 INCHES.
0600 AM HEAVY RAIN 1 NW BATTLE CREEK 42.33N 85.21W
01/30/2013 M1.47 INCH CALHOUN MI ASOS
24 HOUR RAINFALL.
0600 AM HEAVY RAIN 4 SSE KALAMAZOO 42.23N 85.56W
01/30/2013 M1.23 INCH KALAMAZOO MI ASOS
24 HOUR RAINFALL.
0617 AM HEAVY RAIN PARIS 43.77N 85.50W
01/30/2013 M2.15 INCH MECOSTA MI BROADCAST MEDIA
24 HOUR RAINFALL. COURTESY OF 7 AND 4 NEWS IN TRAVERSE
CITY.
0630 AM HEAVY RAIN 5 SW LAINGSBURG 42.84N 84.42W
01/30/2013 M1.13 INCH CLINTON MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN GERALD R FORD ARPT 42.89N 85.53W
01/30/2013 M1.25 INCH KENT MI OFFICIAL NWS OBS
24 HOUR RAINFALL AT NWS GRAND RAPIDS.
0700 AM HEAVY RAIN 3 WSW HART 43.68N 86.42W
01/30/2013 M1.61 INCH OCEANA MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN BIG RAPIDS 43.70N 85.48W
01/30/2013 M1.80 INCH MECOSTA MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 ENE BROOKLYN 42.12N 84.21W
01/30/2013 M0.99 INCH JACKSON MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN HASTINGS 42.65N 85.29W
01/30/2013 M0.83 INCH BARRY MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN ALLENDALE 42.97N 85.95W
01/30/2013 M1.11 INCH OTTAWA MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN BLOOMINGDALE 42.38N 85.96W
01/30/2013 M1.00 INCH VAN BUREN MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 N HASLETT 42.76N 84.40W
01/30/2013 M1.06 INCH INGHAM MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WNW LANSING 42.75N 84.60W
01/30/2013 M1.18 INCH EATON MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 S DANSVILLE 42.53N 84.30W
01/30/2013 M1.32 INCH INGHAM MI COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN ORLEANS 43.07N 85.13W
01/30/2013 M1.05 INCH IONIA MI COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 NE VICKSBURG 42.13N 85.52W
01/30/2013 M1.26 INCH KALAMAZOO MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 WSW FREMONT 43.44N 86.02W
01/30/2013 M2.04 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 W WAYLAND 42.67N 85.68W
01/30/2013 M1.00 INCH ALLEGAN MI COCORAHS
24 HOUR RAINFALL.
0700 AM FLOOD 5 NW COOPERSVILLE 43.12N 86.03W
01/30/2013 MUSKEGON MI COUNTY OFFICIAL
INTERSECTION OF WILSON ST AND ENSLEY ST IN RAVENNA IS
FLOODED. FARR RD AND HILTON PARK RD INTERSECTION IS
WASHED OUT.
0700 AM FLOOD 4 W WHITEHALL 43.42N 86.42W
01/30/2013 MUSKEGON MI COUNTY OFFICIAL
HANCOCK RD BETWEEN CHASE RD AND INDIAN BAY RD IS COVERED
IN WATER IN THE MONTAGUE AREA.
0700 AM HEAVY RAIN ROCKFORD 43.12N 85.56W
01/30/2013 M1.00 INCH KENT MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN EAST GRAND RAPIDS 42.94N 85.61W
01/30/2013 M1.17 INCH KENT MI CO-OP OBSERVER
24 HOUR RAINFALL.
0730 AM HEAVY RAIN OKEMOS 42.72N 84.43W
01/30/2013 M1.10 INCH INGHAM MI TRAINED SPOTTER
STORM TOTAL RAINFALL SINCE 4AM YESTERDAY.
0736 AM HEAVY RAIN CROTON 43.44N 85.66W
01/30/2013 M1.83 INCH NEWAYGO MI OTHER FEDERAL
24 HOUR RAINFALL AT THE MUSKEGON RIVER GAUGE AT CROTON.
0752 AM HEAVY RAIN BRECKENRIDGE 43.41N 84.48W
01/30/2013 M1.73 INCH GRATIOT MI TRAINED SPOTTER
STORM TOTAL RAINFALL SINCE MONDAY.
0844 AM FLOOD 4 W BRIDGETON 43.35N 86.01W
01/30/2013 NEWAYGO MI COUNTY OFFICIAL
112TH AVE BETWEEN FITZGERALD AVE AND DICKINSON RD IS
CLOSED DUE TO FLOODING.
0844 AM FLOOD 2 ENE FREMONT 43.48N 85.90W
01/30/2013 NEWAYGO MI COUNTY OFFICIAL
CROSWELL AVE IS CLOSED BETWEEN 32ND AND 48TH ST DUE TO
FLOODING.
0844 AM FLOOD 3 NNE FREMONT 43.50N 85.92W
01/30/2013 NEWAYGO MI COUNTY OFFICIAL
LUCE AVE IS CLOSED BETWEEN 24TH AND 32ND AVE DUE TO
FLOODING.
0844 AM FLOOD NEWAYGO 43.42N 85.81W
01/30/2013 NEWAYGO MI COUNTY OFFICIAL
M-37 AT QUARTERLINE RD IN DOWNTOWN NEWAYGO IS CLOSED DUE
TO FLOODING.
0845 AM HEAVY RAIN MARSHALL 42.27N 84.96W
01/30/2013 M1.26 INCH CALHOUN MI CO-OP OBSERVER
24 HOUR RAINFALL.
&&
HOVINGLocal storm report, Jan 30, 10:27 AM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1027 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 7 NNW SCOTTVILLE 44.05N 86.33W
01/30/2013 M1.54 INCH MASON MI COCORAHS
2 DAY TOTAL.
0600 AM HEAVY RAIN 3 S GRAND HAVEN 43.02N 86.22W
01/30/2013 M2.25 INCH OTTAWA MI COCORAHS
2 DAY TOTAL.
0600 AM HEAVY RAIN 2 WSW KENTWOOD 42.89N 85.62W
01/30/2013 M1.94 INCH KENT MI COCORAHS
2 DAY TOTAL.
0600 AM HEAVY RAIN 5 WNW HOLLAND 42.81N 86.20W
01/30/2013 M2.38 INCH OTTAWA MI CO-OP OBSERVER
2 DAY TOTAL.
0600 AM HEAVY RAIN 4 NNE COMSTOCK PARK 43.09N 85.64W
01/30/2013 M1.95 INCH KENT MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 3 WSW HART 43.68N 86.42W
01/30/2013 M2.15 INCH OCEANA MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 2 W EATON RAPIDS 42.51N 84.69W
01/30/2013 M1.73 INCH EATON MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 1 SSW EAST GRAND RAPIDS 42.93N 85.62W
01/30/2013 M2.00 INCH KENT MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 1 SE ADA 42.94N 85.48W
01/30/2013 M1.99 INCH KENT MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 1 SSE ORLEANS 43.05N 85.13W
01/30/2013 M1.77 INCH IONIA MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 1 NNE WYOMING 42.92N 85.71W
01/30/2013 M2.08 INCH KENT MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN BIG RAPIDS 43.70N 85.48W
01/30/2013 M2.48 INCH MECOSTA MI CO-OP OBSERVER
2 DAY TOTAL.
0700 AM HEAVY RAIN 4 WNW LANSING 42.76N 84.62W
01/30/2013 M2.07 INCH EATON MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN GERALD R FORD ARPT 42.89N 85.53W
01/30/2013 M1.75 INCH KENT MI OFFICIAL NWS OBS
2 DAY TOTAL.
0700 AM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.22W
01/30/2013 M2.84 INCH MUSKEGON MI ASOS
2 DAY TOTAL.
0700 AM HEAVY RAIN 4 SSE MIDDLEVILLE 42.66N 85.43W
01/30/2013 M1.30 INCH BARRY MI COCORAHS
2 DAY TOTAL.
0700 AM HEAVY RAIN 1 N BATTLE CREEK 42.34N 85.19W
01/30/2013 M1.37 INCH CALHOUN MI COCORAHS
2 DAY TOTAL.
0730 AM HEAVY RAIN 5 WNW HOLLAND 42.81N 86.20W
01/30/2013 M1.86 INCH OTTAWA MI COCORAHS
2 DAY TOTAL.
0730 AM HEAVY RAIN 1 SSW ALLENDALE 42.96N 85.96W
01/30/2013 M2.22 INCH OTTAWA MI COCORAHS
2 DAY TOTAL.
0800 AM HEAVY RAIN 6 SW KALAMAZOO 42.22N 85.68W
01/30/2013 M1.44 INCH KALAMAZOO MI COCORAHS
2 DAY TOTAL.
0800 AM HEAVY RAIN 1 W DEWITT 42.84N 84.60W
01/30/2013 M1.65 INCH CLINTON MI COCORAHS
2 DAY TOTAL.
0800 AM HEAVY RAIN 1 W FENNVILLE 42.59N 86.12W
01/30/2013 M1.37 INCH ALLEGAN MI COCORAHS
2 DAY TOTAL.
0830 AM HEAVY RAIN 4 W HANOVER 42.10N 84.63W
01/30/2013 M1.82 INCH JACKSON MI COCORAHS
2 DAY TOTAL.
1009 AM HEAVY RAIN MEARS 43.68N 86.42W
01/30/2013 M2.50 INCH OCEANA MI TRAINED SPOTTER
2 DAY TOTAL.
&&
HOVINGLocal storm report, Jan 30, 12:29 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1229 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLOOD 3 W BRIDGETON 43.34N 85.99W
01/30/2013 NEWAYGO MI EMERGENCY MNGR
BRUCKER AVE JUST SOUTH OF 116TH ST IN BRIDGETON TOWNSHIP
IS CLOSED DUE TO WASHOUTS WITH RUTS 4 TO 6 FEET DEEP
ACROSS THE ROAD.
&&
HOVINGLocal storm report, Jan 30, 1:11 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
111 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLOOD 3 ENE LOGAN TWP 43.87N 86.06W
01/30/2013 MASON MI DEPT OF HIGHWAYS
HAWLEY RD AT MASTEN RD IS CLOSED DUE TO FLOODING.
1250 PM FLOOD 2 ESE CUSTER 43.94N 86.18W
01/30/2013 MASON MI DEPT OF HIGHWAYS
REEK RD OVER THE PERE MARQUETTE RIVER IS CLOSED DUE TO
FLOODING.
1250 PM FLOOD 1 E WILEY 43.86N 86.26W
01/30/2013 MASON MI DEPT OF HIGHWAYS
DARR RD AT MEISENHEIMER RD IS CLOSED DUE TO FLOODING.
&&
HOVINGLocal storm report, Jan 30, 1:33 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
133 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM FLOOD 5 E FRUITPORT 43.12N 86.05W
01/30/2013 MUSKEGON MI DEPT OF HIGHWAYS
WILSON AND 104TH AVENUE CLOSED TO THROUGH TRAFFIC DUE TO
WATER OVER THE ROAD.
1042 AM FLOOD 5 WNW COOPERSVILLE 43.09N 86.05W
01/30/2013 OTTAWA MI DEPT OF HIGHWAYS
96TH AVENUE AND TAFT STREET CLOSED TO THROUGH TRAFFIC DUE
TO WATER OVER THE ROADS.
1042 AM FLOOD 2 SSE GRAND HAVEN 43.02N 86.20W
01/30/2013 OTTAWA MI DEPT OF HIGHWAYS
WATER OVER THE ROAD AT 168 TH AVENUE BETWEEN SLEEPER
STREET AND JOHNSON STREET.
1042 AM FLOOD 5 WNW COOPERSVILLE 43.10N 86.05W
01/30/2013 OTTAWA MI DEPT OF HIGHWAYS
WALUNT AND 104TH AVENUE CLOSED TO THROUGH TRAFFIC DUE TO
WATER OVER THE ROAD.
1042 AM FLOOD 5 WNW COOPERSVILLE 43.09N 86.05W
01/30/2013 OTTAWA MI DEPT OF HIGHWAYS
WALUNT DRIVE AND STATE ROAD CLOSED TO THROUGH TRAFFIC DUE
TO WATER OVER THE ROAD.
&&
MWALTONThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:20 PM EST | Special Weather Statement | GRR | Barry, Ionia | 40 min |
| Jan 29, 9:41 PM EST | Areal Flood Warning | GRR | Allegan, Lake, Mason, Muskegon, Newaygo, Oceana and 2 more | 38 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Ionia | 25 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Kent | 25 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Osceola | 25 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Newaygo | 15 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Mecosta | 48 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Isabella | 24 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Kent | 25 hr |
| Jan 29, 10:46 PM EST | River Flood Advisory | GRR | Kent | 25 hr |
| Jan 30, 3:09 AM EST | Gale Warning | GRR | 49 hr | |
| Jan 30, 3:21 AM EST | Lake Effect Snow Watch | GRR | Allegan, Barry, Kalamazoo, Kent, Lake, Mason and 5 more | 10 hr |
| Jan 30, 11:28 AM EST | River Flood Advisory | GRR | Kent | 12 hr |
| Jan 30, 11:28 AM EST | River Flood Advisory | GRR | Ingham | 57 hr |
| Jan 30, 11:28 AM EST | River Flood Advisory | GRR | Gratiot | 24 hr |
| Jan 30, 1:08 PM EST | Lake Effect Snow Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 39 hr |
| Jan 30, 2:20 PM EST | Areal Flood Warning | GRR | Mecosta | 5 days |
| Jan 30, 2:43 PM EST | Flood Watch | GRR | Ottawa | 19 hr |
Nearby
River Flood Warnings in Michigan, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.